# SDR DHL95740002

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd  Pump
- Part number: 371380
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

A SYSTEM LOSS SHUT DOWN NR 1 A PUMP OFF AND FLUID LOSS SLOWED CONSIDERABLY.  REMOVED AND REPLACED NR 1 A SYSTEM PUMP AND DRAIN FILTER PER M/M 29-11-41 AND 29-11-33, BLED SYSTEM.  A SYSTEM OPS AND LEAK CHECK GOOD .
